# SDR EISA98157

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Split
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND LOWER RUDDER AT BOTTOM TRAILING EDGE SPLIT.  REPAIRED TRAILING EDGE SPLIT PER SRM 51-40-6.  TT:  72,562.53 HOURS.  TC:  49.761.  (X)
